# SDR DALA1024179886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRAPE PANEL LOWER ATTACH ANGLE CRACKED.  RII: Y REMOVED ATTACH ANGLE IAW SRM 51-30-1 AND 51-30-2. FABRICATED NEW ANGLE IAW SRM 51-10-4.  INSTALLED IAW SRM 51-30-5.  P-205 REQUIRED INSP COMPLETED.
